Alert archive / Georgia / Severe Thunderstorm Warnings in 1996

Severe Thunderstorm Warning 12, NWS Jacksonville, FL

February 15, 1996Bacon County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 15, 1996, 6:16 PM EST for Bacon County, Ware County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 1996, 6:16 PM EST (23:16 UTC)
Expired
Feb 15, 1996, 7:00 PM EST
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Whole counties

Counties Bacon County, GA, Ware County, GA

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 2:45 AM EST, 15 hours 31 minutes earlier.

Area forecast discussion, Feb 15, 2:45 AM EST, 15 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST THU FEB 15 1996

SPEED CONVERGENCE ON WSW FLW OFF GLF CAUSING WDLY SCT SHWRS OVR THE
BIG BEND AREA AND W PART OF CWA. SHWRS ARE BEING AIDED BY VORT MAX
MOVG THRU N FL. CDFNT NOW IN NW GA W/ SFC LO NR AVL. PROGS ALL SIM ON
TIMING OF CDFNT THRU CWA AND I AGREE CLOSELY W/ NMC LOCATIONS OF FNT
WHICH IS THRU CWA DURG TNGT REACHING JUST N OF PIE-DAB LN BY 12Z FRI.

XPCT AT LEAST SOME SHWRS TDY W/ SHORT WAVES PASSING THRU N FL AND
APRCH OF CDFNT ACRS GA. DAYTIME HTG...SOME UVV AND LI ARND -3 XPCT A
FEW TSTMS LATE TDY THRU TNGT...AIDED FURTHER BY UPR JET MAX.

PROGS DIFFER ON HOW QUICK CD AIR MOVS INTO CWA W/ NGM TAKING A SLOER
ROUTE THAN ETA/AVN. H8 TEMP ON ETA AT 48 HRS IS DOWN TO -7.5 AND
THICKNESS IS 535 FOR JAX. NGM THICKNESS STILL 547 AT 48 HRS. NGM MAY
BE MR ON TARGET AS UPR TROF NOT YET THRU TIL OOZ SAT...SO STG CAA MAY
NOT SET IN TIL THAT TM.
.
SEE NO REASON TO STRAY FAR FM FWC GUIDANCE THRU PERIOD. WL REACH 70S
IN ALL AREAS TDY W/ WRM AND BREEZY WSW FLW. NOTICEABLY COOLER WX FRI
THEN ANOTHER CD SNAP FRI NGT/SAT.

GNV DOWN TO 2MI IN FOG...BUT W/ 10 KTS OF WND SHUDN'T BE MUCH OF A
PROBLEM. MIGHT HAVE SOME SEA FOG ADVECT INLAND OFF GLF THIS MRNG THO.

SVLS1 ARND 20 KTS LATELY...BUT MST OTHER PLACES NOT TOO STG. HWVR...
STG WNDS JUST OFF SFC WL MIX DOWN TDY. OTHER THAN FINE-TUNING CWF TO
ALLOW FOR INCRG WNDS...CWF LUKS FINE.

SSI EB 072/047 056/030 045 15371
JAX BB 076/050 060/030 047 15261
GNV BB 076/050 061/029 048 15361

MOHLIN

In the hours before

Special weather statement, Feb 15, 5:32 PM EST, 44 minutes before
FLZ020>025-030>033-035>038-040-501-
GAZ132>136-149>154-162>166-501-501-160415-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EST THU FEB 15 1996

...VERY COLD CONDITIONS POISED FOR A RETURN TO SOUTHEASTERN
GEORGIA AND NORTHEASTERN FLORIDA...

A COLD FRONT IS MOVING THROUGH CENTRAL GEORGIA THIS EVENING AND
SHOULD MOVE THROUGH THE REGION VERY EARLY TOMORROW MORNING.  THE
HIGH FOR THE DAY TOMORROW WILL COME QUITE EARLY WITH TEMPERATURES
FALLING THROUGH THE AFTERNOON. TEMPERATURES TOMORROW NIGHT SHOULD
FALL INTO THE MID TO UPPER 20S...HOWEVER...LOWER TEMPERATURES
WILL BE POSSIBLE IN NORMALLY COLDER LOCATIONS.

IN ADDITION TO THE COLD TEMPERATURES...WINDS WILL BE AROUND 20
MPH FOR A GOOD PORTION OF THE NIGHT.  WINDS OF THAT STRENGTH...ON
THE AVERAGE...SHOULD PRODUCE WIND CHILLS OF 0 TO 10 ABOVE.  IN
THE NORMALLY COLDER LOCATIONS WIND CHILLS BELOW 0 ARE NOT OUT OF
THE QUESTION.  WIND CHILLS IN THIS RANGE CAN BE DANGEROUS TO THE
VERY YOUNG...THE ELDERLY AND THE HOMELESS.  REMEMBER PETS ARE
ACCLIMATIZED TO THE WARM CLIMATE AND COULD SUFFER FROM THE COLD
IF LEFT UNSHELTERED IN THESE CONDITIONS.

EMERGENCY MANAGER AND SHELTER MANAGERS SHOULD PREPARE FOR THE
UPCOMING COLD WEATHER. FOR PLANNING PURPOSES...COLD NIGHTTIME
CONDITIONS SHOULD CONTINUE THROUGH MONDAY MORNING.

SANDRIK
Special weather statement, Feb 15, 5:34 PM EST, 42 minutes before
FLZ020>025-030>033-035>038-040-501-
GAZ132>136-149>154-162>166-501-501-160415-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EST THU FEB 15 1996

...VERY COLD CONDITIONS POISED FOR A RETURN TO SOUTHEASTERN
GEORGIA AND NORTHEASTERN FLORIDA...

A COLD FRONT IS MOVING THROUGH CENTRAL GEORGIA THIS EVENING AND
SHOULD MOVE THROUGH THE REGION VERY EARLY TOMORROW MORNING.  THE
HIGH FOR THE DAY TOMORROW WILL COME QUITE EARLY WITH TEMPERATURES
FALLING THROUGH THE AFTERNOON. TEMPERATURES TOMORROW NIGHT SHOULD
FALL INTO THE MID TO UPPER 20S...HOWEVER...LOWER TEMPERATURES
WILL BE POSSIBLE IN NORMALLY COLDER LOCATIONS.

IN ADDITION TO THE COLD TEMPERATURES...WINDS WILL BE AROUND 20
MPH FOR A GOOD PORTION OF THE NIGHT.  WINDS OF THAT STRENGTH...ON
THE AVERAGE...SHOULD PRODUCE WIND CHILLS OF 0 TO 10 ABOVE.  IN
THE NORMALLY COLDER LOCATIONS WIND CHILLS BELOW 0 ARE NOT OUT OF
THE QUESTION.  WIND CHILLS IN THIS RANGE CAN BE DANGEROUS TO THE
VERY YOUNG...THE ELDERLY AND THE HOMELESS.  REMEMBER PETS ARE
ACCLIMATIZED TO THE WARM CLIMATE AND COULD SUFFER FROM THE COLD
IF LEFT UNSHELTERED IN THESE CONDITIONS.

EMERGENCY MANAGER AND SHELTER MANAGERS SHOULD PREPARE FOR THE
UPCOMING COLD WEATHER. FOR PLANNING PURPOSES...COLD NIGHTTIME
CONDITIONS SHOULD CONTINUE THROUGH MONDAY MORNING.

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:34 PM ESTSevere Thunderstorm WarningJAXPierce26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 1996Every severe thunderstorm warning in 1996

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.